top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. With a depleted team we are working exceptionally hard to process orders and respond to customer enquiries. Unfortunately it is currently taking longer to process and dispatch orders than usual, so please allow up to 5 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

Keep well and stay safe.

This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Solpadeine Max Soluble Tablets 32

Product code: 3537461
  • Pharmacy Only Medicine
£8.09
(incl VAT)
Due to the Codeine ingredient contained within the formulation of this medication - the Pharmacist requires photographic identity confirmation.

Would you please therefore forward a image/photo of either your driving license or passport before ordering.


Solpadeine Max Soluble tablets 32 provides powerful pain relief in a soluble format. Solpadeine Max Soluble tablets contain Paracetamol 500mg, Codeine Phosphate Hemihydrate 12.8mg and Caffeine 30mg.

Provides effective relief from:
  • Migraine.
  • Headache.
  • Dental pain.
  • Period pain.
  • Backache.
  • Arthritic and rheumatic pain.
  • Strains and sprains.
  • Sciatica.
Solpadeine Max Soluble Tablets are intended for the short term treatment of acute moderate pain. They contain 2 types of painkillers to provide dual relief from pain. The added caffeine helps to enhance the properties of Paracetamol.

Directions for Use:
Adults and children over 12 years of age - Take 2 tablets dissolved in a tumbler of water every 4 hours as required. Do not take more than 8 tablets in 24 hours.

Warnings:
DO NOT TAKE MORE FREQUENTLY THAN EVERY 4 HOURS.

DO NOT GIVE TO CHILDREN UNDER 12 YEARS OF AGE.

IF YOU NEED TO TAKE THIS MEDICINE FOR MORE THAN 3 DAYS YOU MUST SEE YOUR DOCTOR. THIS MEDICINE CONTAINS CODEINE WHICH CAN CAUSE ADDICTION IF YOU TAKE IT CONTINUOUSLY FOR MORE THAN 3 DAYS.

IF YOU TAKE THIS MEDICINE FOR HEADACHES FOR MORE THAN 3 DAYS IT CAN MAKE THEM WORSE.

DO NOT TAKE THIS MEDICINE IF YOU ARE PREGNANT.

Ingredients:
Paracetamol 500 mg and Codeine Phosphate Hemihydrate 12.8 mg, Caffeine 30 mg, Sorbitol (E420), Sodium Saccharin, Sodium Bicarbonate, Sodium Lauryl Sulfate, Citric Acid, Sodium Carbonate, Polyvidone, Dimeticone.